# SDR FDEA202510091930

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 500 Elev
- Component: Elevator, Airbus
- Component part number: A55276055000045
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TOP SKIN AT ER13 FOUND WATER INJECTED.  REPAIRED LH ELEVATOR TOP SKIN AT ER13 FOUND WATER INJECTED PER A300-600   SRM55-21-12-201 PARA.5.J & SRM51-77-12-201 & EA 6-5520-T0385455 P1. EA TITLE: STABILIZERS -   ELEVATORS - LH ELEVATOR UPPER SKIN REPAIR - RSC TRACKING. THIS IS CATEGORY B REPAIR.   RSC TRACKING EA 6-5520-T0385455 P1 WAS ISSUED AND COMPLETED. MAJOR REPAIR IAW FEDEX   GMM 6-2-100.
